# SDR QXEA0000969

- Difficulty date: March 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN VERTICAL CONNECTION ANGLE LEFT SIDE AT SPAR I AT HI-LOKS AND AT ANGLE RADIUS.  REPAIRED IAW FOKKER SRM 55-31-00, PAGE 2, FIGURE 1.
